# SDR DLM88961436

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Shorted
- Location: Cabin
- Component: D77311001
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS NOTICED SMOKE ABOVE OVERHEAD ROW 31.  SECURED LIGHTS AND SMOKE DISAPPEARED.  FOUND BALLAST AT ROW 31ED OVERHEAD SHORTED.  REMOVED BALLAST BECAUSE OF SMELL.  ITEM NIS CVG.  FORWARD TO MCO.  NEEDS P/N 339101626.
